Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Wouldn't do this if I were you

Posted by A friend on December 8, 1999, at 21:07:06

In reply to combining nardil and parnate, posted by JIM on December 8, 1999, at 12:34:26

Most drug literature, I believe strongly points out that one MAOI with another MAOI is very strongly contraindicated. There's a severe risk of serotonin syndrome, hypertensive crisis, etc.

Jim, based upon your last questions, you really should be discussing things with a very good pscyhopharmacologist. My best recommendation would be for you to contact someone at a University Medical Center anxiety disorder's program.

You are literally messing with your life, the chance of stroke, and that of death.

Please, please seek professional help from someone who is a pscyhopharmacologist.

A friend




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:A friend thread:16429